BMC cardiovascular disorders · 2011
Cardiac arrest associated with sildenafil ingestion in a patient with an abnormal origin of the left coronary artery: case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Huber Bruno C, von Ziegler Franz, Bamberg Fabian, Franz Wolfgang-Michael, Becker Alexander
Аннотация
BACKGROUND: Left coronary artery arising from the right sinus of Valsalva is an uncommon congenital coronary anomaly that seems to be associated with sudden death in young patients.
CASE PRESENTATION: We report a case of cardiac arrest in a 59-year-old patient after sexual intercourse and Sildenafil ingestion. A coronary arteriography and an angiographic computed tomography scan subsequently revealed a LCA origin from the right aortic sinus along with an intramural course of the left main stem. In addition a distal stenosis of the right coronary artery was detected. After successful resuscitation without neurological deficits coronary artery bypass surgery was performed.
CONCLUSION: To our knowledge, this is the first report demonstrating sudden cardiac arrest associated with Sildenafil ingestion in a patient with this type of coronary anomaly. The question arises, whether a cardiac screening is necessary before a Sildenafil therapy is initiated.
CASE PRESENTATION: We report a case of cardiac arrest in a 59-year-old patient after sexual intercourse and Sildenafil ingestion. A coronary arteriography and an angiographic computed tomography scan subsequently revealed a LCA origin from the right aortic sinus along with an intramural course of the left main stem. In addition a distal stenosis of the right coronary artery was detected. After successful resuscitation without neurological deficits coronary artery bypass surgery was performed.
CONCLUSION: To our knowledge, this is the first report demonstrating sudden cardiac arrest associated with Sildenafil ingestion in a patient with this type of coronary anomaly. The question arises, whether a cardiac screening is necessary before a Sildenafil therapy is initiated.